# SDR 08FDEA02837

- Difficulty date: July 12, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N467FE
- Make and model: Boeing 727225
- Aircraft serial: 21449
- Aircraft time: 50,447 hours, 35,587 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 692043726
- Condition: Misaligned
- Location: Rt Wing
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TANK UNIT (PROBE) CONTACTING STRINGER 11 REPAIR AT WS 686.5.  FABRICATED NEW QUANTITY INDICATOR BRACKET AND INSTALLED.  REF EA NR 7-5710-114010.  THIS IS CLASSIFIED AS A MAJOR.
